Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2015, 5:42 PM CDT for Brown County, Rock County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 5:42 PM CDT (22:42 UTC)
- Expired
- Jun 14, 2015, 6:30 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WUUS53 KLBF 142242
SVRLBF
NEC017-149-142330-
/O.NEW.KLBF.SV.W.0075.150614T2242Z-150614T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 539 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF SPRINGVIEW TO JOHNSTOWN...AND
MOVING EAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
AINSWORTH...KELLER PARK STATE RECREATION AREA AND PINE GLEN STATE
WILDLIFE REFUGE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 233 AND 248.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4274 9978 4273 9970 4269 9957 4246 9985
4255 10008 4276 9985
TIME...MOT...LOC 2242Z 289DEG 7KT 4273 9980 4259 9998
HAIL...1.50IN
WIND...<50MPH
$$
CDC2 follow-up statements
407
WWUS53 KLBF 142305
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT SUN JUN 14 2015
NEC017-149-142330-
/O.CON.KLBF.SV.W.0075.000000T0000Z-150614T2330Z/
BROWN NE-ROCK NE-
605 PM CDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROCK AND NORTHERN BROWN COUNTIES UNTIL 630 PM CDT...
AT 603 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF SPRINGVIEW TO AINSWORTH...AND MOVING
EAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...KELLER PARK STATE RECREATION AREA AND PINE GLEN STATE
WILDLIFE REFUGE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 233 AND 248.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4274 9978 4273 9970 4269 9957 4246 9985
4255 10008 4276 9985
TIME...MOT...LOC 2305Z 289DEG 7KT 4272 9974 4258 9992
HAIL...1.50IN
WIND...<50MPH
$$
POWER057
WWUS53 KLBF 142329
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT SUN JUN 14 2015
NEC017-149-142339-
/O.EXP.KLBF.SV.W.0075.000000T0000Z-150614T2330Z/
BROWN NE-ROCK NE-
629 PM CDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCK AND NORTHERN
BROWN COUNTIES WILL EXPIRE AT 630 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4274 9978 4273 9970 4269 9957 4246 9985
4255 10008 4276 9985
TIME...MOT...LOC 2329Z 289DEG 7KT 4270 9968 4256 9986
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:01 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 14, 3:01 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 301 PM CDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 300 PM CDT SUN JUN 14 2015 BUSY AFTERNOON ACROSS THE AREA. NUMEROUS LOW LEVEL BOUNDARIES WITH CONVECTION DEVELOPING IN SUB TROPICAL TYPE AIR MASS. OVERALL LARGE SCALE SHEAR IS QUITE WEAK...BUT LOCALLY BACKED WIND NEAR THE BOUNDARIES IS CREATING ENOUGH TURNING THAT SOME WEAK LANDSPOUT TORNADOES HAVE OCCURRED AND WILL CONTINUE TO BE POSSIBLE INTO THIS EVENING. HAIL THREAT IS RATHER LOW DUE TO WEAK SHEAR AND SUB TROPICAL TYPE OF ATMOSPHERE...BUT STRONG WINDS ARE POSSIBLE AS STORMS COLLAPSE AND DCAPE VALUES QUITE HIGH. WATER VAPOR SHOWS APPROACHING VORT MAX MOVING NORTH FROM SOUTHWEST KS...LIKELY HELPING WITH THE LARGE SCALE LIFT AND DEVELOPING STORMS ACROSS THE REGION. AS THIS FEATURE LIFT NORTH TONIGHT...EXPECT A CONTINUED CHANCE FOR SHOWERS/STORMS. HAVE ADDED LOCALLY HEAVY RAIN ACROSS SOUTHWEST INTO CENTRAL NEBRASKA DUE TO HIGH PWATS...NEARING 1.50 INCHES AT KLBF THIS EVENING. COLD FRONT WILL DROP SOUTH THOUGH THE AREA LATE TONIGHT...WITH COOLER CONDITIONS AND NORTHEAST WINDS EXPECTED MONDAY. WILL CONTINUE SOME MENTION FOR SHOWERS ANS STORMS...AS MID LEVEL FRONTOGENESIS/LIFT PERSISTS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 300 PM CDT SUN JUN 14 2015 MONDAY NIGHT THROUGH WEDNESDAY...TWO NORTHERN STREAM DISTURBANCES/MESOSCALE CONVECTIVE SYSTEMS OR MCSS WILL MOVE THROUGH SD AND NEB. THE FIRST MOVING THROUGH SD LATE MONDAY NIGHT AND EARLY TUESDAY PRESUMABLY WILL SEND AN OUTFLOW BOUNDARY INTO NEB PROVIDING FOCUS FOR A SECOND MCS TO FORM LATE TUESDAY AFTN THROUGH TUESDAY NIGHT. NOTE THE NAM WAS GENERALLY PREFERRED FOR THIS EVOLUTION AS THE GFS WAS DEEPLY MIXED AND CAPPED PREVENTING STORM DEVELOPMENT AT TIMES. SPC SUGGESTED SEVERE WEATHER WOULD BE POSSIBLE LATE TUESDAY AND CAPE AND BULK SHEAR CALCULATIONS CERTAINLY SUPPORT THIS. K INDICES ARE WELL INTO THE 40S AND PWAT IS IN THE 1.4 INCH RANGE. STORM MOTION IN THE NAM SOUNDING AT VALENTINE AREA EAST AT 20 TO 25 MPH. A SOLID COLD FRONT MOVES THROUGH THE FCST AREA IN THE WAKE OF THE MCS. DRY WEATHER IS EXPECTED WEDNESDAY. THE SITUATION MONDAY NIGHT IS UPSLOPE MOISTURE RETURN AND A DISTURBANCE MOVING THROUGH WYOMING. THIS SYSTEM WOULD LIKELY JUST AFFECT NORTHWEST NEB AND SD. THE SYSTEM TUESDAY AFTN AND NIGHT IS EXPECTED TO BE MORE WIDESPREAD WITH POPS IN THE 30 TO 50 PERCENT RANGE. WEDNESDAY NIGHT THROUGH SUNDAY...THE BEST RAIN CHANCES DEVELOP WEDNESDAY NIGHT ACROSS SWRN NEB AND THURSDAY/FRIDAY NIGHTS ACROSS NRN NEB. THESE DISTURBANCES WILL LIKELY FORM MCSS AS PWAT INCREASES TO OVER 1.25 INCHES IN THE GFS. A STRONG CAP WILL DEVELOP THURSDAY AND FRIDAY FAVORING STORM DEVELOPMENT MOSTLY NORTH OF THE FCST AREA. STORMS WEDNESDAY FORM OFF THE COLORADO FRONT RANGE IN A MORE WEAKLY CAPPED ENVIRONMENT AND MOVE EAST ARRIVING IN THE SOUTHWEST IN THE EVENING OR LATER. ONLY THE GFS SHOWS THIS SYSTEM DEVELOPING ACROSS SWRN NEB WEDNESDAY BUT THE ECM AND GFS ARE ONBOARD WITH THE MCSS FORMING THURSDAY AND FRIDAY NIGHTS ACROSS SD WHICH BRUSH NRN NEB. AS ALWAYS...MCSS PRODUCE OUTFLOW WHICH COULD SEND COOL AIR AND FOCUS FOR SUBSEQUENT STORM DEVELOPMENT INTO THE FCST AREA. THIS WOULD UPSET THE TEMPERATURE FORECAST AND INCREASE RAIN CHANCES IN SOME AREAS. FRIDAY WOULD BE THE WARMEST DAY WITH HIGHS IN THE LOWER 90S ALONG AND SOUTH OF INTERSTATE 80. THE DGEX SHOWED UPPER 90S AND GIVEN THAT THE ECM AND GFS SHOW H700MB RISING TO OVER 15C FRIDAY...THIS MODEL MIGHT NOT BE TOO FAR OFF. BOTH 00Z AND 12Z ECM RUNS SHOW DEWPOINTS FRIDAY IN THE UPPER 60S TO NEAR 70 ALONG AND EAST OF HIGHWAY 83 WHICH WOULD LIKELY HOLD HIGHS DOWN. THE GFS WAS DRIER AND MORE DEEPLY MIXED LIKE THE DGEX. EITHER WAY FRIDAY WILL BE HOT AND THE MODELS WERE HINTING AT THIS YESTERDAY. COOLER AIR MOVES IN SATURDAY AND SUNDAY. THE UPPER LEVEL DISTURBANCE IS ROBUST AND WILL PULL DOWN RAIN COOLED HIGH PRESSURE. HIGHS NEXT WEEKEND WOULD LIKELY BE IN THE 70S TO LOWER 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 144 PM CDT SUN JUN 14 2015 SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA INTO THIS EVENING. LOCALLY GUSTY WINDS AND BRIEF MVFR/IFR MAY BE EXPERIENCED IN AND NEAR ANY THUNDERSTORM...OTHERWISE VFR IS EXPECTED. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...CDC AVIATION...TAYLOR
Hazardous weather outlook, Jun 14, 4:06 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT SUN JUN 14 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-152115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT SUN JUN 14 2015 /306 PM MDT SUN JUN 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. MINOR FLOODING WILL CONTINUE TONIGHT ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. A COLD FRONT WILL PASS THROUGH WESTERN AND NORTH CENTRAL THIS EVENING. THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. A FEW STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A BRIEF TORNADO ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER LEVELS ALONG THE SOUTH PLATTE AND PLATE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN AT OR NEAR FLOOD STAGE THROUGH THE END OF THE WEEK. THUNDERSTORMS ARE POSSIBLE EACH DAY MONDAY THROUGH SUNDAY. THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE TUESDAY...BUT A FEW SEVERE STORMS COULD OCCUR LATE IN THE WEEK AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jun 14, 2:14 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 214 PM CDT SUN JUN 14 2015 NEZ023-142000- GRANT NE- 114 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT COUNTY UNTIL 200 PM MDT... AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES NORTHEAST OF ARTHUR. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HYANNIS... SPRING VALLEY LAKE... PRATT LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 161. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 14, 4:02 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 17 SW MULLEN 41.87N 101.28W
06/14/2015 E1.25 INCH HOOKER NE PUBLIC
&&
SBAKERSpecial weather statement, Jun 14, 4:46 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 PM CDT SUN JUN 14 2015 NEZ022>025-035-142230- ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-THOMAS NE- 346 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...WESTERN THOMAS...SOUTHERN HOOKER...SOUTHERN GRANT AND EASTERN GARDEN COUNTIES UNTIL 430 PM MDT/530 PM CDT/... AT 442 PM CDT/342 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SENECA TO 7 MILES EAST OF CRESCENT LAKE NWR...AND MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GREEN LAKE... ADAMS FLATS... EAST CODY LAKE... SHIMMONS LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 135 AND 145. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 59. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jun 14, 5:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 507 PM CDT SUN JUN 14 2015 NEZ009-142245- ROCK NE- 507 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK COUNTY UNTIL 545 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONG PINE...OR NEAR BASSETT...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BASSETT... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 264. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 179 AND 182. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jun 14, 5:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 531 PM CDT SUN JUN 14 2015 NEZ035-036-057-142330- ARTHUR NE-KEITH NE-MCPHERSON NE- 431 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...WESTERN MCPHERSON AND NORTHERN KEITH COUNTIES UNTIL 530 PM MDT/630 PM CDT/... AT 528 PM CDT/428 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF TRYON TO 12 MILES EAST OF ARTHUR TO 10 MILES NORTH OF LEMOYNE...AND MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MCKEAG... BUCKTAIL... DIAMOND BAR LAKE... BUCKTAIL LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 106 AND 121. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 195. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jun 14, 5:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 533 PM CDT SUN JUN 14 2015 NEZ006-008-009-142330- BROWN NE-KEYA PAHA NE-ROCK NE- 533 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK...EASTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 630 PM CDT... AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURTON TO 10 MILES SOUTHWEST OF JOHNSTOWN...AND MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... AINSWORTH... LONG PINE... THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA... KELLER PARK STATE RECREATION AREA... PINE GLEN STATE WILDLIFE REFUGE... MARIAVILLE... HOFELD LAKE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 233 AND 258. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 212. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 12:27 PM CDT | Tornado Warning | LBF | Lincoln | 33 min |
| Jun 14, 12:35 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| Jun 14, 2:18 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 42 min |
| Jun 14, 2:54 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 51 min |
| Jun 14, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker | 47 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 46 min |
| Jun 14, 5:16 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 34 min |
| Jun 14, 6:52 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.